# SDR HALA0700008

- Difficulty date: January 6, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,239 hours, 20,421 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 49200101350
- Part serial: 110077
- Condition: Exploded
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z, B
- Precautionary procedure: O

## Discrepancy

ON PARKING AT KOA PILOTS SMELLED FAINT SMOKE THEN NOTICED VISIBLE SMOKE COMING OUT OF A/C VENTS.  SECURED BOTH PACKS, EXPEDITED DEPLANING OF PAX THEN APU BLEW UP.  NO FIRE INDICATION ON PANEL, DISCHARGED BOTH BOTTLES.  REMOVED AND REPLACED NR 2 FIRE BOTTLE PER AMM 26-21-01 FUNC/ADJ PER AMM26-21-01-720-801OK REM NR 1 FIRE BOTTLE ASSY PER MM REINSTL ORIG NR 1 BOTTLE DISCHARGE.  FERRIED A/C TO HNL.  INSTALLED NR 1 FIRE BOTTLE AND SQUIBS.
